# SDR SWAA2024052889803

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 39,705 hours, 18,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Part number: UKNKNOWN
- Condition: Out Of Alignment
- Location: Fwd Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY ESCAPE SLIDE CONTAINER SCREW WILL NOT ENGAGE.<[01] REMOVED SLIDE PER AMM 25-66-01 AND MT 725-61-06; REMOVED DOOR LINER PER 52-11-31 AMM TO GAIN ACCESS TO REPLACE BARREL NUT & RETAINER PER S.I.P. INSTALLED LINER PER 52-11-31 AND INSTALLED SLIDE PER MT 725-61-06 & 25-66-01 AMM. OK FOR SERVICE.
